MathSciNet Relay Station
MathSciNet bibliographic data
MR893467 (88h:05008) 05A15 (05A17 16A38 16A42)
Beckner, William; Regev, Amitai Asymptotics and algebraicity of some generating functions. Adv. in Math. 65 (1987), no. 1, 1–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement